Library Header Image
LSE Research Online LSE Library Services

Antinorms and Radon curves.

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2006) Antinorms and Radon curves. Aequationes Mathematicae, 72 (1-2). pp. 110-138. ISSN 0001-9054

Full text not available from this repository.
Identification Number: 10.1007/s00010-006-2825-y
Item Type: Article
Official URL:
Additional Information: © 2006 Birkhäuser Basel
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 02 Oct 2009 11:13
Last Modified: 16 May 2024 00:29

Actions (login required)

View Item View Item